# SDR CALA2024112201236

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 126,664 hours, 19,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 30D EPL  ( ESCAPE PATH LIGHT)LENS BROKEN SEAT30D EPL (ESCAPE PATH LIGHT)ASSY SUCCESSFULLY REPLACED IAW AMM 33-51-10.  INSPECTED AND APPROVED INSTALLATION AND SYSTEM TEST REF AMM 33-51-10.
